# SDR 95ZZZZ94

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Prop
- Condition: Out Of Balance
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 72 - ORF-PHF - AIRCRAFT HAS VIBRATION ABOVE 180 KNOTS.  AIRCRAFT TURNED BACK TO ORF AND LANDED WITHOUT INCIDENT.  PERFORMED PROP BALANCE AND ADJUSTED PROP BALANCE WEIGHTS ON NR 1 PROP.
